# SDR FDEA201102010445

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5398513520490
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME 87- 89, STR 16L, HORIZ STAB CUTOUT.  INNER FWD STRAP HAS EXFOLIATION CORROSION   APPROX 4 IN.  R & R THS CUTOUT FWD UPPER FITTING IAW DWG A53985135 AND SRM 51-40-21.
